DBPapers

NON-POLYNOMIAL SPLINE METHOD FOR A SINGULARLY PERTURBED CONVECTION-DOMINATED DIFFUSION EQUATION

AUTHOR/S: H. CAGLAR, M. F. UCAR, M. YILDIRIM
Sunday 1 August 2010 by Libadmin2010

10th International Multidisciplinary Scientific GeoConference - SGEM2010, www.sgem.org, SGEM2010 Conference Proceedings/ ISBN 10: 954-91818-1-2, June 20-26, 2010, Vol. 2, 1069-1076 pp

ABSTRACT

In this study, a singularly perturbed convection-dominated diffusion equation is solved
by using a non-polynomial spline method. An example is solved to assess the accuracy
of the method. The numerical results are obtained for different perturbed values (ε ) of
equation. The results indicate that non-polynomial spline method is effectively
implemented. It is seen that results are compatible with exact solutions and consistent
with other existing numerical methods.

Keywords: Perturbed convection-dominated diffusion equation; non-polynomial spline